Well-posedness for equations of Benjamin-Ono type

Herr S (2007)
Illinois Journal of Mathematics 51(3): 951-976.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Erscheinungsjahr
2007
Zeitschriftentitel
Illinois Journal of Mathematics
Band
51
Ausgabe
3
Seite(n)
951-976
ISSN
0019-2082
Page URI
https://pub.uni-bielefeld.de/record/2934345

Zitieren

Herr S. Well-posedness for equations of Benjamin-Ono type. Illinois Journal of Mathematics. 2007;51(3):951-976.
Herr, S. (2007). Well-posedness for equations of Benjamin-Ono type. Illinois Journal of Mathematics, 51(3), 951-976.
Herr, S. (2007). Well-posedness for equations of Benjamin-Ono type. Illinois Journal of Mathematics 51, 951-976.
Herr, S., 2007. Well-posedness for equations of Benjamin-Ono type. Illinois Journal of Mathematics, 51(3), p 951-976.
S. Herr, “Well-posedness for equations of Benjamin-Ono type”, Illinois Journal of Mathematics, vol. 51, 2007, pp. 951-976.
Herr, S.: Well-posedness for equations of Benjamin-Ono type. Illinois Journal of Mathematics. 51, 951-976 (2007).
Herr, Sebastian. “Well-posedness for equations of Benjamin-Ono type”. Illinois Journal of Mathematics 51.3 (2007): 951-976.
Link(s) zu Volltext(en)
Access Level
OA Open Access

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar